# SDR CALA2020030600572

- Difficulty date: March 2, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 66,820 hours, 28,345 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Condition: Faulty
- Location: Crew O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK WILL NOT TEST REMOVED AND REPLACED OXYGEN BOX REF AMM 35-21-41. OPS CKS AND LEAK CKD GOOD. AMM FOLLOWED IS 35-11-41.
